# SDR CA980623020

- Difficulty date: June 9, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Rotax ROTAX912
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankshaft
- Part number: 996583
- Condition: Bent
- Location: Engine
- Part time: 151 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) A HEAVY ENGINE VIBRATION, DURING GROUND OPERATIONS, WAS REPORTED.  INSPECTION REVEALED THE CRANKSHAFT WAS OVER TOLERANCE PER THE MANUFACTURER'S OVERHAUL MANUAL.
